Strong convergence theorem for a common point of solution of variational inequality and fixed point problem

H. Zegeye, Naseer Shahzad

Abstract


We introduce an iterative process which converges strongly to a common point of solution of variational inequality problem for γ-inverse strongly monotone mapping and fixed point of asymptotically regular uniformly continuous relatively asymptotically nonexpansive mapping in Banach spaces. Our theorems improve and unify most of the results that have been proved for this important class of nonlinear operators.

Full Text: PDF

How to Cite this Article:

H. Zegeye, Naseer Shahzad, Strong convergence theorem for a common point of solution of variational inequality and fixed point problem, Advances in Fixed Point Theory, Vol 2, No 4 (2012), 374-397

Copyright © 2012 H. Zegeye, Naseer Shahzad. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.